eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Crestor cause Back pain?

Summary: Back pain is found among people who take Crestor, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood cholesterol.

We study 57,792 people who have side effects while taking Crestor from FDA and social media. Among them, 1,455 have Back pain. Find out below who they are, when they have Back pain and more.

You are not alone: join a mobile support group for people who take Crestor and have Back pain >>>

 

 

 

 

Crestor

Crestor has active ingredients of rosuvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 60,085 Crestor users)

Back pain

Back pain has been reported by people with osteoporosis, multiple sclerosis, pain, high blood pressure, rheumatoid arthritis. (latest reports from 107,077 Back pain patients)

On Mar, 1, 2015: 57,792 people reported to have side effects when taking Crestor. Among them, 1,455 people (2.52%) have Back Pain.

Trend of Back pain in Crestor reports

Time on Crestor when people have Back pain * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Back pain27.27%45.00%16.36%5.45%5.00%0.91%0.00%

Age of people who have Back pain when taking Crestor * :

0-12-910-1920-2930-3940-4950-5960+
Back pain0.00%0.00%0.00%0.90%1.94%9.48%23.96%63.73%

Severity of Back pain when taking Crestor ** :

leastmoderateseveremost severe
Back pain0.00%44.44%44.44%11.11%

How people recovered from Back pain ** :

while on the drugafter off the drugnot yet
Back pain20.00%40.00%40.00%

Top conditions involved for these people * :

  1. Blood cholesterol increased (323 people, 22.20%)
  2. Hypertension (144 people, 9.90%)
  3. Hypercholesterolaemia (125 people, 8.59%)
  4. Osteoporosis (113 people, 7.77%)
  5. Hyperlipidaemia (64 people, 4.40%)

Top co-used drugs for these people * :

  1. Aspirin (408 people, 28.04%)
  2. Nexium (208 people, 14.30%)
  3. Lisinopril (173 people, 11.89%)
  4. Plavix (163 people, 11.20%)
  5. Lipitor (143 people, 9.83%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of crestor and back pain on

Do you have Back Pain while taking Crestor?

You are not alone! Join a mobile support group:
- support group for people who take Crestor and have Back Pain
- support group for people who take Crestor
- support group for people who have Back Pain

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Crestor, Back pain

You may be interested at these reviews (Write a review):

  • Meloxicam and dialtizam taken together at same time.... (2 responses)
    I also take ducosate and senokot....but it wud not take it....but my thing is that I take my tiazac (dialtazem) and my last of two...meloxicam...at night with ducosate...about 11 pm...at three am every night...I get this pain in my left chest...just below my breast....excruciating pain....last for hours...and and it sets me in anxiety attack where heart beats 124-132....hv been to hospital for it...hv afib...and four stents as had two heart attacks march 11, 2011...and april 26, 2011 as they were putting last one in...ok that is all...oh I feel really nauseated...and hv vomited ... and burps taste like dirt...they last 3=5 hrs....at 4;30 am I take a Tylenol 2 w/codeine....tis 6;10- am and hv been in pain since 2;30 am....my dr don't do anything...anyways thanks ... I do know that meloxicam is not supposed to be taken with a bad heart..but she is my dr...anything u can do wud be great...tiazac is 180 mg...and meloxicam is 7.5 mg twice a day..also take 81 mg aspirin....
  • Thrush while on prograf
    I am a health provider at an emergency room and had a patient come in because of a food bolus and when i examined his oral/pharynx I noticed he had thrush. Patient stated it has been their for a while. Patient also stated he has been having progressive difficulty in swallowing. Pt is a kidney transplant patient and has been worked up for other causes of his thrush (including HIV, as per patient results neg) and everything came back negative. I can only conclude that maybe the prograf which is a immunosupressent can possible be the cause
  • Naproxin reaction severe
    My partner was given Naproxin for back pain, after taking the reccommended dose of 2 per day for about 10 days he had a severe reaction. It started off with what looked like insect bites on his torso and arms, within half an hour, these had turned into huge welps that were blending together, He looked like he had been scalded all over. The itching was unbearable so rang NHS helpline, they said to get antihistimnes in the morning and to stop the Naproxin. My partner started to hallucinate, he said he saw vivid colours, a vortex of bright colours and flowers, then he passed out in the bathroom and it took a while to bring him round. He insisted he was fine and just wanted to sleep. In the morning we went to the GP, got some antihistimines but by now his whole body was in a mess, his hands had swollen to 3 x normal size and he was having cold sweats. By now the weekend was here so when he took another turn for the worse, we had to go to an out of hours gp, he saw the photos I had taken of the welps and immediately prescribed very strong antihistimines to be taken x 4 daily, thankfully after the second day everything normalised, we are in day 3 now and my hope is that when he stops taking the meds, the hives will not return. Very worrying medication in my opinion and one that I will not have in the house again.
  • Concerned and worried (1 response)
    I want to know why I have got such a big hair loss when I had a fantastic head of hair before I started taking these drugs I also have a dry cough I have been told its asthma I dont accept this as the inhaler dosent do anything for me why ─Ćont doctors take notice of our concerns I want soneone to be truthful and honest about these drugs. I dont have high blood pressure and never have but my doctor said the perindopril are a precaution. Also can I not stop taking statin and keep my own cholestrol down can anyone help me im so miserable and unhappy.
  • Losartan cause deep vein thrombosis
    have had two knee surgeries ,a lumbar decompression, after this three surgeries start taken Losartan potassium and two months later have had a lumbar fusion after this I suffered a Deep Vein Thrombosis, continues taken Losartan for more of year and half, I notice is a bad combination when my older physician increase high dose of Warfarin I was losing mi Vision and stopped Losartan by my self and my vision is great now. my new physician told me that is OK that I had stopped taken Losartan. and I strongly believe that this cause me the DVT.

More reviews for: Crestor, Back pain

Comments from related studies:

  • From this study (7 months ago):

  • Weakness on right side from head to feet hurt to chew. Food most of the time.

    Reply

  • From this study (7 months ago):

  • C

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.